# SDR CALA2020012600257

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 115,467 hours, 17,698 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H28633
- Condition: Gouged
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERNAL HANDLE HOUSING WAS GOUGED.  REMOVED AND REPLACED THE HOUSING IAW AMM 52-36-07-002-013, AND SRM 51-40-02 PAR 7.
